# SDR FDEA202104281058

- Difficulty date: April 28, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 34,815 hours, 19,287 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Lt 5 Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #5 SPOILER CENTER I/B & O/B HINGE ARM LWR SURFACE FOUND DELAMINATION.   SIZE: (1)25MM*15MM, DEPTH: 2.0MM  (2)35MM*25MM, DEPTH: 2.1MM COMPLIED WITH EA: 6-5750-T0361323 P1. TITLE: WING - FLIGHT SURFACES - LH 5# SPOILER   CENTER HINGE ARMS LOWER SURFACES DELAMINATION - SB A300-57-6082 R03 - MOD 11692.  REPAIRED LH WING #5 SPOILER CENTER I/B & O/B HINGE ARM LWR SURFACE DELAMINATION.   THIS IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
